Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
ON COMPLETENESS OF THE SYSTEM OF EIGENFUNCTIONS OF THE DIRICHLE PROBLEM FOR LAME EQUATIONS IN THE STRIP
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2015
Языканглийский
  • Плещинский Николай Борисович, автор
  • Стехина Кристина Николаевна, автор
  • Тумаков Дмитрий Николаевич, автор
  • Библиографическое описание на языке оригинала Pleshchinskii N., Stekhina K., Tumakov D. On completeness of the system of eigenfunctions of the Dirichle problem for Lame equations in the strip // Advanced Studies in Theoretical Physics. – 2015. – Vol.9, No.16. – P. 811-820.
    Аннотация In the present work, the Dirichlet problem for Lame equations in the strip is considered. A characteristic equation for the problem is obtained. It is shown that the characteristic equation has a denumerable number of simple roots. The conclusion is drawn that any solution to the considered problem can be represented in the form of an eigenfunction series.
    Ключевые слова Completeness, System of eigenfunctions, Dirichlet problem, Lame equations
    Название журнала Advanced Studies in Theoretical Physics
    URL http://www.m-hikari.com/astp/astp2015/astp13-16-2015/51099.html
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=123130

    Полная запись метаданных